# SDR AALA2018101529007

- Difficulty date: October 11, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 51,380 hours, 29,524 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: HTE1900012
- Part serial: 20146073
- Condition: Defective
- Location: Fuel System
- Part time: 13,791 hours, 5,295 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER TANK WAS EMPTY DURING CRUISE. DURING DESCENT ECAM ANNUNCIATED A FUEL FEED FAULT. QRH DIRECTED THE FUEL MODE SELECTOR BE SELECTED TO NORMAL CROSSFEED.  THE AIRCRAFT WAS GROUNDED.  OPENED AND CENTER TANK PUMP 1 TURNED OFF. AUTO FUEL FEED SYSTEM INOPERATIVE.   REPLACED ACTUATOR-CROSS FEED VALVE IAW AMM 28-23-51, P/B 0401. OPERATIONS CHECKED NORMAL.
